Skip to content
My WebMD Sign In, Sign Up
Birth Control & Antibiotics
avatar
An_250408 posted:
Ok. I am so confused. I take Seasonique regularly (which makes things interesting since I only have 4 periods a year). I am a week and a half away from my reminder pills in my pack. Recently (about 3 weeks ago) I was put on three different antibiotics. I started having breakthrough spotting and slight cramping about a week after I started the antibiotics. So, I call the doctor and she tells me my birth control isn't working...so use a backup. About 2 weeks ago my partner and I started messing around and forgot the condom for a minute or two. We hadn't had sex since then until tonight and afterwards I started cramping and bleeding. It's not the same kind of spotting as the breakthrough bleeding. Is there any way I could be pregnant or is this just some of the after effects of all of the antibiotics?
Reply


Spotlight: Member Stories

I'm 30 years old and have 3 beautiful children. I had my tubes tied in April of 2008. I'm thinking I'm either pregnant again or there is s...More

Helpful Tips

pregnant with negative test results and then a miscarriage
hi girls u had the worst experience we have been trying to get pregnant for a while and then I missed my period I took 8 pregnancy tests ... More
Was this Helpful?
65 of 85 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.